gastroenterologist-icon
Side effects of norflox tz tablets skin
I had a infection in stomach where I has loose stool so visited a doctor at a corporate hospital he had given me norflox tz when I started using it I had developed skin burns a few places on my skin so is stopped taking it ...but should I take any treatment for my skin burns or shall I leave them heal naturally...I asked my doctor he said this might happen he Sain he has given me mild dosage... should I see another doctor ...
269 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult a dermatologist
Next Steps
Stop taking drugs.
Health Tips
Consult a surgeon./ Physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Norflox tz in pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.